# SDR DALA2015042102840

- Difficulty date: April 20, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,866 hours, 23,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM +Y765 BETWEEN. FR 66+5" AND FR 70 AT AFT GALLEY AREA L=0.700", W=0.400", D=0.004".  SSI 534147. REPLACED FLOORBEAM +Y765 LOCATED BETWEEN FR 66+5" TO FR 70 AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53472800.
